Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 282, Number 1

All articles in this issue are freely accessible.

Some applications of Nevanlinna theory to mathematical logic: identities of exponential functions
C. Ward Henson and Lee A. Rubel.
Trans. Amer. Math. Soc. 282 (1984), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728700
Decompositions of the maximal ideal space of $L^{∞}$
Pamela Gorkin.
Trans. Amer. Math. Soc. 282 (1984), 33-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728701
The generalized Zahorski class structure of symmetric derivatives
Lee Larson.
Trans. Amer. Math. Soc. 282 (1984), 45-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728702
Estimates for eigenfunctions and eigenvalues of nonlinear elliptic problems
Chris Cosner.
Trans. Amer. Math. Soc. 282 (1984), 59-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728703
Inducible periodic homeomorphisms of tree-like continua
Juan A. Toledo.
Trans. Amer. Math. Soc. 282 (1984), 77-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728704
Noncommutative topological dynamics. I
Daniel Avitzour.
Trans. Amer. Math. Soc. 282 (1984), 109-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728705
Noncommutative topological dynamics. II
Daniel Avitzour.
Trans. Amer. Math. Soc. 282 (1984), 121-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728705
Brauer’s height conjecture for $p$-solvable groups
David Gluck and Thomas R. Wolf.
Trans. Amer. Math. Soc. 282 (1984), 137-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728707
The free boundary of a semilinear elliptic equation
Avner Friedman and Daniel Phillips.
Trans. Amer. Math. Soc. 282 (1984), 153-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728708
The ill-posed Hele-Shaw model and the Stefan problem for supercooled water
Emmanuele DiBenedetto and Avner Friedman.
Trans. Amer. Math. Soc. 282 (1984), 183-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728709
Classifying torsion-free subgroups of the Picard group
Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg.
Trans. Amer. Math. Soc. 282 (1984), 205-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728710
Group-graded rings, smash products, and group actions
M. Cohen and S. Montgomery.
Trans. Amer. Math. Soc. 282 (1984), 237-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728711
The number of factorizations of numbers less than $x$ into divisors greater than $y$
Douglas Hensley.
Trans. Amer. Math. Soc. 282 (1984), 259-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728712
The radius ratio and convexity properties in normed linear spaces
D. Amir and C. Franchetti.
Trans. Amer. Math. Soc. 282 (1984), 275-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728713
Free products of inverse semigroups
Peter R. Jones.
Trans. Amer. Math. Soc. 282 (1984), 293-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728714
Equivalence problems in projective differential geometry
Kichoon Yang.
Trans. Amer. Math. Soc. 282 (1984), 319-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728715
Positive solutions of nonlinear elliptic equations—existence and nonexistence of solutions with radial symmetry in $L_{p}(R^{N})$
J. F. Toland.
Trans. Amer. Math. Soc. 282 (1984), 335-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728716
Ford and Dirichlet regions for discrete groups of hyperbolic motions
P. J. Nicholls.
Trans. Amer. Math. Soc. 282 (1984), 355-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728717
Approximation of infinite-dimensional Teichmüller spaces
Frederick P. Gardiner.
Trans. Amer. Math. Soc. 282 (1984), 367-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728718
Knots prime on many strings
Steven A. Bleiler.
Trans. Amer. Math. Soc. 282 (1984), 385-401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728719
Discontinuous translation invariant functionals
Sadahiro Saeki.
Trans. Amer. Math. Soc. 282 (1984), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728720
Linearization and mappings onto pseudocircle domains
Andrew Haas.
Trans. Amer. Math. Soc. 282 (1984), 415-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728721